MathSciNet Relay Station
MathSciNet bibliographic data
MR1727837 92D10 (34C23 34C60 37N25)
Tao, Yi; Cressman, R.; Brooks, B. Nonlinear frequency-dependent selection at a single locus with two alleles and two phenotypes. J. Math. Biol. 39 (1999), no. 4, 283–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement